Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
apollo1337

Retin-A for me isn't going well right now...

Recommended Posts

I used to have mild acne, blackheads on my cheeks and nose and a few zits here and there, and some brown spots. Now it's worse. My cheeks are pretty red. My blackheads haven't seemed to change at all.

For people who have taken Retin-A and worked for you, did this start too?

Share this post


Link to post
Share on other sites

You are suffering from the initial break out that retin-a usually causes the first month or so.. I've used the stuff for 3 months now. My acne is under control, but the red marks have stayed with me. pretty annoying, but at least I don't have the swiss alps on my skin anymore :S

Don't stop using it.. keep using it for at least 4+ weeks more.

Share this post


Link to post
Share on other sites

Retin-A usually helps me clear the red marks, but i've been using it for about 7 months. It was a long time ago, but yea i did get breakout/redness when i first used it. Once that went away i really liked the stuff.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×